# SDR C2XA05SH007

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 5,416 hours, 4,269 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14531227403
- Condition: Damaged
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHV - DURING CLIMB, ENG NR 2 HAS FIRE WARNING INDICATION.  MAINTENANCE INSPECT AND FOUND UPPER BLEED DUCT DAMAGE NO FIRE WAS EVIDENT.  REPLACE BOTH UPPER BLEED DUCTS PER EMB 145AMM 36-11-09.  PERFORMS GROUND OPPERATIONAL CHECK AND LEAK CHECK PER AMM 72-00-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
